Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A general coefficient theorem


Author: James A. Jenkins
Journal: Trans. Amer. Math. Soc. 77 (1954), 262-280
MSC: Primary 30.0X
Addendum: Trans. Amer. Math. Soc. 107 (1963), 125-128.
See also: Trans. Amer. Math. Soc. 95, no. 3 (1960), pp. 387-407.
MathSciNet review: 0064146
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Grötzsch, Über einige Extremalprobleme der konformen Abbildung, Berichte über die Verhandlungen der Sächsischen Akademie der Wissenschaften zu Leipzig, MathematischPhysische Klasse, I and II, vol. 80 (1928) pp. 367-376 and 497-502.
  • [2] -, Über die Verzerrung bei schlichter konformer Abbildung mehrfach zusammenhängender schlichter Bereiche, ibid. I and II, vol. 81 (1929) pp. 38-47 and 217-221, III, vol. 83 (1931) pp. 283-297.
  • [3] -, Zum Parallelschlitztheorem der konformen Abbildung schlichter unendlich-vielfach zusammenhängender Bereiche, ibid. vol. 83 (1931) pp. 185-200.
  • [4] -, Über die Verschiebung bei schlichter konformer Abbildung schlichter Bereiche, ibid. I, vol. 83 (1931) pp. 254-279 and II, vol. 84 (1932) pp. 269-278.
  • [5] -, Über zwei Verschiebungsprobleme der konformen Abbildung, Preuss. Akad. Wiss. Sitzungsber. (1933) pp. 87-100.
  • [6] -, Die Werte des Doppelverhältnisses bei schlichter konformer Abbildung, ibid. pp. 501-514.
  • [7] -, Über die Geometrie der schlichten konformen Abbildung, ibid., I and II (1933) pp. 654-671, 893-908, III (1934) pp. 434-444.
  • [8] -, Einige Bemerkungen zur schlichten konformen Abbildung, Jber. Deutschen Math. Verein. vol. 44 (1934) pp. 270-275.
  • [9] J. A. Jenkins, Some problems in conformal mapping, Trans. Amer. Math. Soc. 67 (1949), 327–350. MR 0032748, 10.1090/S0002-9947-1949-0032748-X
  • [10] James A. Jenkins, Remarks on “Some problems in conformal mapping.”, Proc. Amer. Math. Soc. 3 (1952), 147–151. MR 0045828, 10.1090/S0002-9939-1952-0045828-5
  • [11] James A. Jenkins, Some results related to extremal length, Contributions to the theory of Riemann surfaces, Annals of Mathematics Studies, no. 30, Princeton University Press, Princeton, N.J., 1953, pp. 87–94. MR 0056706
  • [12] James A. Jenkins, Symmetrization results for some conformal invariants, Amer. J. Math. 75 (1953), 510–522. MR 0056707
  • [13] James A. Jenkins, A recent note of Kolbina, Duke Math. J. 21 (1954), 155–162. MR 0060593
  • [14] James A. Jenkins, On Bieberbach-Eilenberg functions, Trans. Amer. Math. Soc. 76 (1954), 389–396. MR 0062831, 10.1090/S0002-9947-1954-0062831-6
  • [15] James A. Jenkins, On a problem of Gronwall, Ann. of Math. (2) 59 (1954), 490–504. MR 0061170
  • [16] James A. Jenkins and Marston Morse, Curve families $ {F^\ast }$ locally the level curves of a pseudoharmonic function, to appear in Acta Math.
  • [17] J. A. Jenkins and D. C. Spencer, Hyperelliptic trajectories, Ann. of Math. (2) 53 (1951), 4–35. MR 0038431
  • [18] Yûsaku Komatu, Untersuchungen über konforme Abbildung von zweifach zusammenhängenden Gebieten, Proc. Phys.-Math. Soc. Japan (3) 25 (1943), 1–42 (German). MR 0016129
  • [19] G. Pick, Über die konforme Abbildung eines Kreises auf ein schlichtes und zugleich beschränktes Gebiet, Kaiserliche Akademie der Wissenschaften in Wien, Mathematisch-naturwissenschaftliche Klasse, Sitzungsberichte Abt II a, vol. 126 (1917) pp. 247-263.
  • [20] E. Rengel, Über einige Schlitztheoreme der konformen Abbildung, Schriften des Mathematischen Seminars und des Instituts für angewandte Mathematik der Universtität Berlin vol. 1 (1933) pp. 141-162.
  • [21] -, Existenzbeweise für schlichte Abbildungen mehrfach zusammenhängender Bereiche auf gewisse Normalbereiche, Jber. Deutschen Math. Verein. vol. 44 (1934) pp. 51-55.
  • [22] H. L. Royden, The conformal rigidity of certain subdomains on a Riemann surface, Trans. Amer. Math. Soc. 76 (1954), 14–25. MR 0059377, 10.1090/S0002-9947-1954-0059377-8
  • [23] A. C. Schaeffer and D. C. Spencer, Coefficient Regions for Schlicht Functions, American Mathematical Society Colloquium Publications, Vol. 35, American Mathematical Society, New York, N. Y., 1950. With a Chapter on the Region of the Derivative of a Schlicht Function by Arthur Grad. MR 0037908
  • [24] M. Schiffer and D. C. Spencer, The coefficient problem for multiply-connected domains, Ann. of Math. (2) 52 (1950), 362–402. MR 0036842
  • [25] O. Teichmüller, Ungleichungen zwischen den Koeffizienten schlichter Funktionen, Preuss. Akad. Wiss. Physikalisch-Mathematische Klasse, 1938, pp. 363-375.
  • [26] -, Extremale quasikonforme Abbildungen und quadratische Differentiale, Abhandlungen der Preussischen Akademie der Wissenschaften, Mathematisch-naturwissenschaftliche Klasse, 1939, No. 22.
  • [27] Oswald Teichmüller, Über Extremalprobleme der konformen Geometrie, Deutsche Math. 6 (1941), 50–77 (German). MR 0005764

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1954-0064146-9
Article copyright: © Copyright 1954 American Mathematical Society